# SDR AALA202403250932

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 15,767 hours, 4,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICE. SERVICED R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
